The rational invariants of the tame quivers

Ringel CM (1980)
Inventiones mathematicae 58(3): 217-239.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ringel CM. The rational invariants of the tame quivers. Inventiones mathematicae. 1980;58(3):217-239.
Ringel, C. M. (1980). The rational invariants of the tame quivers. Inventiones mathematicae, 58(3), 217-239.
Ringel, C. M. (1980). The rational invariants of the tame quivers. Inventiones mathematicae 58, 217-239.
Ringel, C.M., 1980. The rational invariants of the tame quivers. Inventiones mathematicae, 58(3), p 217-239.
C.M. Ringel, “The rational invariants of the tame quivers”, Inventiones mathematicae, vol. 58, 1980, pp. 217-239.
Ringel, C.M.: The rational invariants of the tame quivers. Inventiones mathematicae. 58, 217-239 (1980).
Ringel, Claus Michael. “The rational invariants of the tame quivers”. Inventiones mathematicae 58.3 (1980): 217-239.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar